# SDR AALA202508049110

- Difficulty date: July 16, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 100,281 hours, 12,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT INOP AT DOOR 1R.    MAINENANCE INSTALLED NEW LENS ON THE FLOOR PROXIMITYLIGHT IN FRONT R1 DOOR IAW CMM 25-02-42.
